Greetings brummygirl! Welcome to the Vitamin Health boards!
My sympathies to the situation. Vitamin D excess can cause bleeding of the nose also called epistaxis. Therefore theoretically I suppose it could cause a type of internal bleeding elsewhere. A high vitamin D level can cause calcification of blood vessels and cardiovascular and kidney damage.
I would try to lower the vitamin D level in about a month by using a low calcium diet followed carefully. During this time I would avoid all dairy products with milk, such as cheese, yogurt whey etc. I would avoid all foods with vitamin D supplementation and fish especially herring and cod. I would avoid the green vegetables and greens during this time.
I would eat more fruits and other types of vegetables which are low calcium and not green. I would not eat many grains and only a small to moderate amount of the lower calcium beans and less or no nuts and no almonds.
Although the skin is not supposed to manufacture more sunlight after a certain level of vitamin D occurs I might try a lot less of it for a month just for the purpose of trying to lower the level of vitamin D faster. If I felt I needed a health professional I would certainly see a different one and make sure he had a 5 star review before seeing one I would also make the professional a woman. Peace, sjb